MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE NEURO INTERVENTIONAL PACK (NITAE)809; NEUROLOGICAL TRAY

MEX03 MEXICO-JUAREZ PRESOURCE NEURO INTERVENTIONAL PACK (NITAE)809; NEUROLOGICAL TRAY
Model Number SNE73NITA6
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record for lot number 20200525-23-sh revealed the product was manufactured on may 31st 2020.Based on supplier investigation, the device history record review did not indicate any exception that could lead to the reported incident.The average linting data is (b)(4).No sample was returned for investigation, only photos were provided.No obvious abnormal lint was found on the surface of the product; however, there are neps on the surface of the towel.According to the supplier, operating room towel is made of cotton, so cotton fiber is born.The supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(b)(4).In the folding process, supplier used one cloth pad under 100pieces semi-finished products to avoid linting stuck onto the products during product's transfer.The investigation revealed no abnormal situation happened in production; therefore, the root cause could not be determined.The complaint information was shared with the relevant sectors for their awareness.No action will be taken at this time, but the supplier will continue to monitor the trends for this type of incident.
 
Event or Problem Description
Customer reported excessive linting of blue cotton towel in the pack found during cerebral angiogram with intervention.There was no injury or adverse effect due to excessive lint.

Brand Name
NEURO INTERVENTIONAL PACK (NITAE)809
Common Device Name
NEUROLOGICAL TRAY
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key10899755
Report Number1423537-2020-00567
Device Sequence Number19030339
Product Code OJG
UDI-Device Identifier10888439877175
UDI-Public10888439877175
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSNE73NITA6
Device Catalogue NumberSNE73NITA6
Device Lot Number474827
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2020
Initial Report FDA Received Date11/25/2020
Patient Sequence Number1
Patient Age82 YR